# SDR GTIA020747

- Difficulty date: June 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 4034242923
- Part serial: 80020131
- Condition: Failed
- Location: Autothrottle
- Part time: 626 hours, 277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 594A - AUTO THROTTLE TURNED OFF ON APPROACH WHEN SPEED WAS CHANGED AUTO PILOT 2.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROLLER, OPS CHECK GOOD AT THIS TIME.  (M)
